Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 20, No. 2, pp. 177-183 (2004)

Discrete approximation of the solution of the Dirichlet problem by discrete means

M. Pap

University of Pécs

Abstract: In a previous paper using spherical functions we had constructed continuous and discrete approximation processes on the sphere S2. In this paper we show that these processes give approximations of the solution of three dimensional Dirichlet problem. We give also an estimation for the rate of the convergence.

Keywords: Three dimensional Dirichlet problem, spherical functions, discrete and continuous spherical approximation processes

Classification (MSC2000): 41A30

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2004 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition